Tables index

From

On the Families of Generalized Exponentiated Weibull Distributions: Properties and Applications

Anyiam Kizito Ebere, Onyeagu Sydney Iheanyi, Njoku Modestus Onyekachi

Turkish Journal of Analysis and Number Theory. 2021, 9(3), 52-64 doi:10.12691/tjant-9-3-4
  • Table 1. Domain of T and Quantile Function of Y
  • Table 2. Model Parameter estimates for the Kevlar 49/epoxy strands failure times data (pressure at 70%)
  • Table 3. Maximum likelihood fit of the Australian athletes’ height data
  • Table 4. Model Parameter estimates for the Kevlar 49/epoxy strands failure times data (pressure at 90%)